# SDR CA990310067

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Allsn 501D22
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB THROUGH FL 170, NR 2 ENGINE GEARBOX LIGHT FLICKERED.  OIL PRESSURE WAS STILL IN THE GREEN AND THE POWER SECTION OIL PRESSURE WAS NORMAL.  OIL QUANTITY INDICATION DROPPED RAPIDLY AND THE OIL PRESSURE LIGHT STARTED TO FLICKER.  THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT DIVERTED.
